An identity relating a theta function to a sum of Lambert series

George E. Andrews, Richard Lewis, Zhi Guo Liu

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

We derive an identity connecting a theta function and a sum of Lambert series. As a consequence of this identity, we deduce a number of results of Jacobi, Dirichlet, Lorenz, Ramanujan and Rademacher.

Original languageEnglish (US)
Pages (from-to)25-31
Number of pages7
JournalBulletin of the London Mathematical Society
Volume33
Issue number1
DOIs
StatePublished - Jan 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An identity relating a theta function to a sum of Lambert series'. Together they form a unique fingerprint.

Cite this